# SDR CALA0101012

- Difficulty date: November 25, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- Aircraft time: 50,086 hours, 25,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Sta 794.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR CUTOUT FORWARD FRAME CORRODED AT STA 794.3, STRINGER 25R. A REPAIR DOUBLER WAS INSTALLED IAW SRM 51-70-11, FIGURE 1.
